Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Olivares, P.; Reuß, A.; Seco, L.; Zagst, R. 
Nicht-TUM Koautoren:
ja 
Kooperation:
international 
Titel:
Risk Management and Portfolio Selection using α-stable Regime Switching Models 
Abstract:
This article tries to enhance the current Gaussian distribution paradigm for modeling asset returns by emphasizing two points. It proposes a model which captures fat tails and skewness, and takes into account distinct market regimes. Therefore, an alpha-stable regime-switching model is proposed. The implications of this model on asset management are shown. The alpha-stable regime-switching model is employed for applications in risk management and portfolio selection. An empirical study shows tha...    »
 
Stichworte:
Markov switching, regime switching, stable distribution, risk management, portfolio selection 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
Applied Mathematical Sciences 
Journal gelistet in FT50 Ranking:
nein 
Jahr:
2016 
Band / Volume:
10 
Heft / Issue:
12 
Seitenangaben Beitrag:
549 - 582 
Reviewed:
nein 
Sprache:
en 
Status:
Postprint / reviewed 
TUM Einrichtung:
Lehrstuhl für Finanzmathematik 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
Nein 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein 
Leitbild: